# SDR EMB05014

- Difficulty date: October 10, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000040
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2004120150
- Condition: Odor
- Location: Nr 2
- Part time: 971 hours, 630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE SMELL OF SMOKE AND FUMES IN THE CABIN AND FLIGHT DECK AT CRUISE ALT OF 340.  THERE WERE NO WARNINGS IN THE COCKPIT, THE CAPTAIN REQUESTED TO DIVERT TO PIT AS A PRECAUTIONARY.  THE NR 2 PACK FAILED PRIOR TO LANDING. MAINTENANCE VISUALLY INSPECTED NR 2 PACK, FOUND ACM FROZE UP, DAMAGED.  A/C RELEASED ON MEL 1003C20, CONTROL 21-8100A. 10/12/05 - REMOVED AND REPLACED ACM.  OPERATIONAL CHECK IS GOOD, THIS REMOVES MEL.
